• Perfect Repetition Codes of Ideals of the Polynomial Ring F2n[x]mod(xn-1) for Error Control In Computer Applicatons

    Olege Fanuel, Okaka Akinyi Colleta, Owino Maurice Oduor, Aywa Shem

    Abstract: The study of perfect codes has attracted a lot of interest among researchers in coding theory in view of the fact that many authors have indicated that this type of codes is rare. These codes are considered the best for theoretical and practical reasons. In this paper we demonstrate the determination of perfect codes from ideals of polynomial rings and characterize them for error control in computer applications. GAP software has been used to generate these codes and to confirm that they are indeed perfect. The Mathematical Structure of the generating polynomial ring has been fully discussed and the corresponding perfect codes have been characterized.

    Keywords: Polynomial Ring, Ideals, Perfect codes, Error Control.

    Pages: 579 – 605 | Full PDF Paper